Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/222079
Title: О спектрах верхних частот Сергеева линейных дифференциальных уравнений
Other Titles: On spectra of upper Sergeev frequencies of linear differential equations / A. S. Vaidzelevich
Authors: Войделевич, А. С.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2019
Publisher: Минск : БГУ
Citation: Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics . - 2019. - № 1. - С. 28-32
Abstract: Известно, что спектры (множества значений) верхних и нижних частот Сергеева нулей, знаков и корней линейного дифференциального уравнения порядка выше двух с непрерывными коэффициентами принадлежат классу суслинских множеств неотрицательной полуоси расширенной числовой прямой. Более того, для спектров верхних частот уравнений третьего порядка ранее доказано обращение этого результата в предположении принадлежности спектрам нуля. В настоящей работе получено обращение сформулированного утверждения для уравнений четвертого порядка и выше. А именно для произвольного содержащего нуль суслинского подмножества S неотрицательной полуоси расширенной числовой прямой и натурального числа n, большего 3, построено линейное дифференциальное уравнение порядка n, спектры верхних частот Сергеева нулей, знаков и корней которого совпадают с множеством S.
Abstract (in another language): It is known that the spectra (ranges) of upper and lower Sergeev frequencies of zeros, signs, and roots of a linear differential equation of order greater than two with continuous coefficients belong to the class of Suslin sets on the nonnegative half-line of the extended real line. Moreover, for the spectra of upper frequencies of third-order equations this result was inverted under the assumption that the spectra contain zero. In the present paper we obtain an inversion of the above statement for equations of the fourth order and higher. Namely, for an arbitrary zero-containing Suslin subset S on the nonnegative half-line of the extended real line and a positive integer number n greater than three a n order linear differential equation is constructed, which spectra of the upper Sergeev frequencies of zeros, signs, and roots coincide with the set S.
URI: http://elib.bsu.by/handle/123456789/222079
ISSN: 1561-834X
Scopus: https://doi.org/10.33581/2520-6508-2019-1-28-32
Appears in Collections:2019, №1

Files in This Item:
File Description SizeFormat 
28-32.pdf443,91 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.